# SDR DALA13008489014

- Difficulty date: February 19, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 48,492 hours, 38,372 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Conduit
- Condition: Out Of Rig
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAILCONE FUNCTIONAL CHECK, LOWER CONDUITS FOR PULL CABLES IAW STEP 4D5, FOUND OUT OF RIG.  REPOSITIONED CONDUIT IAW AMM.
